# SDR FDEA201111084814

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047800800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF HAS 3EA 7" CRACKS.  FABRICATED FLOOR PANEL 241DF DWG SRZ 25-005, REV J.
